Skip to Main content Skip to Navigation
Journal articles

Matrix Product Ansatz for Non-equilibrium Quantum Steady States

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03003772
Contributor : Ahcene Azieze <>
Submitted on : Friday, November 13, 2020 - 1:24:09 PM
Last modification on : Thursday, February 25, 2021 - 11:05:04 AM

Links full text

Identifiers

Collections

Citation

D. Karevski, V. Popkov, G. Schütz. Matrix Product Ansatz for Non-equilibrium Quantum Steady States. The European Physical Journal Plus, Springer, 2017, 135 (2), pp.221-245. ⟨10.1007/978-3-319-66839-0_11⟩. ⟨hal-03003772⟩

Share

Metrics

Record views

25